Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

On Stability of Positive Solutions to Reaction-Diffusion Systems with Unequal Diffusion Coefficients

Year:    2009

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 307–310

Abstract

We study stability of positive stationary solutions to the system of boundary value problem of the form

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22740

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 4 : pp. 307–310

Published online:    2009-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    4

Keywords: